# SDR C2XA98IA481

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE VERTICLE STABILIZER LEFT DRAG ANGLE WAS FOUND TO BE CRACKED AT THE FORWARD END.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SECTION OF DRAG ANGLE IAW EMB145 SRM 54-40-02, AND THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
